Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 119, NWS State College, PA

June 30, 2015Mifflin County, Snyder County, Union County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 30, 2015, 3:07 PM EDT for Mifflin County, Snyder County, Union County, Pennsylvania. It was in force for 53 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2015, 3:07 PM EDT (19:07 UTC)
Expired
Jun 30, 2015, 4:00 PM EDT
In force
53 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Mifflin County, PA, Snyder County, PA, Union County, PA

The radar

The State College radar (KCCX), 70 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 3:30 PM EDTTSTM WND DMG1 S Troxelville, PATREES DOWN
Jun 30, 3:30 PM EDTTSTM WND DMGBenfer, PANUMEROUS TREES DOWN ALONG BACK MOUNTAIN ROAD
Jun 30, 3:40 PM EDTTSTM WND DMG1 N Middleburg, PANUMEROUS TREES DOWN ON DADDARIO HILL ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 1:21 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.1 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2015-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 600 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2015-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
600 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
728 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

057 
WUUS51 KCTP 301907
SVRCTP
PAC087-109-119-302000-
/O.NEW.KCTP.SV.W.0119.150630T1907Z-150630T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
307 PM EDT TUE JUN 30 2015

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN MIFFLIN COUNTY IN CENTRAL PENNSYLVANIA...
  SOUTHWESTERN UNION COUNTY IN CENTRAL PENNSYLVANIA...
  WESTERN SNYDER COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 400 PM EDT

* AT 306 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
  CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60 MPH AND SMALL HAIL. 
  THIS STORM WAS LOCATED NEAR BELLTOWN...AND MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MIFFLINBURG...BEAVER SPRINGS...BELLTOWN...FREMONT...MCCLURE...
  MIDDLEBURG...MOUNT PLEASANT MILLS...PAXTONVILLE...PENNS CREEK...
  REEDS GAP STATE PARK...RICHFIELD...SNYDER-MIDDLESWART STATE PARK...
  TROXELVILLE...TYRONE...WEIKERT...BEAVERTOWN...HARTLETON AND WAGNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.

&&

LAT...LON 4069 7711 4068 7713 4068 7721 4069 7730
      4068 7734 4067 7749 4080 7751 4093 7704
      4069 7698
TIME...MOT...LOC 1906Z 259DEG 18KT 4073 7739 

$$

RXR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 3:02 PM EDT, 5 minutes earlier.

Area forecast discussion, Jun 30, 3:02 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
302 PM EDT TUE JUN 30 2015

.SYNOPSIS...
A WARM FRONT WILL MOVE ACROSS THE MIDDLE SUSQUEHANNA AND NORTH
CENTRAL MOUNTAINS LATE THIS AFTERNOON AND EVENING. A COLD FRONT
WILL PUSH SOUTHEAST ACROSS THE REGION LATER TONIGHT AND WEDNESDAY.
THESE TWO WEATHER FEATURES WILL SUPPLY THE FOCUS FOR MOISTURE AND
LIFT TO FORM NUMEROUS SHOWERS...AND SCATTERED STRONG TO
POTENTIALLY SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. A
PERSISTENT UPPER LVL TROUGH WILL REMAIN POSITIONED JUST WEST OF
PENNSYLVANIA THROUGH SATURDAY. AN UPPER LVL RIDGE IS EXPECTED TO
BRIEFLY BUILD OVER THE NORTHEAST CONUS SUNDAY INTO MONDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
SFC WARM FRONT AT 1830Z HAS LIFTED A BIT NORTH AND BECOME MORE
DIFFUSE NEAR A KELZ...TO KIPT...AND KRDG LINE.

A FEW SUPERCELLS DEVELOPED NEAR THIS BOUNDARY OVER THE PAST HOUR
OR SO...WITHIN A BELT OF ENHANCED SOUTHERLY FLOW AND 0-1KM SHEAR
ON THE ORDER OF 20-25 KTS. SFC BASED CAPE REMAINS BETWEEN
2000-2500 J/KG INVOF KTHV AND KLNS.

TRIPLE POINT INTERSECTION OF LEE TROUGH HANGING SOUTH FROM THE
WARM FRONT ACROSS THE SUSQ VALLEY WRN POCONOS WILL LIKELY BE THE
PRIMARY THREAT AREA FOR SEVERE WEATHER WITH A FEW NEWD MVG
SUPERCELLS LATE THIS AFTERNOON AND EVENING...WHERE EHI/S WILL BE
AOA 2M2/S2. SPC ELEVATED THEIR TORNADO PROB FROM 2 PERCENT TO 5
PERCENT IN THAT AREA EARLIER THIS AFTERNOON.

THERE WILL ALSO BE A DISTINCT FLASH FLOOD THREAT WITH THE
LIKELIHOOD OF TRAINING TSRA FOLLOWED LATER THIS EVENING BY A
STRONG MID LEVEL SHORTWAVE AND...POTENTIAL LINEAR MCS/BOW ECHO
SWEEPING EAST FROM OHIO AND ACROSS SOUTHERN PENN. THIS CONVECTIVE
FEATURE WILL BE ASSOCIATED WITH AN APPROACHING CFRONT...AND
NESTLED BENEATH THE ENHANCED LIFT/EXIT REGION OF AN 80 KT UPPER
JET LIFTING ENE FROM WVA. PRIOR TO THE ARRIVAL OF THE ABOVE NOTED
MCS...CONVECTION SHOULD BE MORE SCATTERED IN THIS PORTION OF
PENN.

SEVERE TSRA WATCHES 371 AND 372 IN EFFECT UNTIL 8 AND 9 PM EDT
RESPECTIVELY ACROSS MUCH OF THE STATE /WITH THE EXCEPTION OF JUST
ERIE AND CRAWFORD COUNTIES IN THE FAR NW PART OF THE STATE.

THE OTHER AREA OF CONCERN WILL BE THE POSSIBILITY OF LOCALIZED
FLOODING...DUE TO WET GROUND AND EXPECTATION OF ISOLD RAINFALL
AMTS OF ARND 3 INCHES BASED ON OUTPUT FROM CONVECTION-ALLOWING
MDLS. WILL MENTION IN HWO FOR NOW...BUT A FFA COULD BE CONSIDERED
FOR THE SUSQ VALLEY...WHERE PLUME OF HIGHEST MOISTURE WILL LIE.
FLASH FLOOD WATCH ISSUED FOR THE REGION ALONG AND TO THE SE OF
INTERSTATE 80 UNTIL 3 AM WEDNESDAY.

WEAKER MID LVL WINDS IMPLY LESS CHC OF SVR WX ACROSS THE NW MTNS
OF PENN.

MAX TEMPS LATE THIS AFTERNOON WILL RANGE FROM THE L-M70S OVR THE
ALLEGHENIES...TO THE L80S ACROSS THE SUSQ VALLEY.

&&

.SHORT TERM /WEDNESDAY/...
POTENT SHORTWAVE DIVING INTO BASE OF DEEPENING UPPER TROF WILL
SWING THRU CENTRAL PA LATE TONIGHT AND EARLY WEDNESDAY. DESPITE AN
UNFAVORABLE TIME OF DAY FOR CONVECTION...STRONG LG SCALE FORCING
COMBINED WITH MARGINAL INSTABILITY SHOULD SUPPORT SCT SHRA/TSRA AS
THIS FEATURE COMES THRU LATE TONIGHT INTO EARLY WED. HAVE REDUCED
POPS SIGNIFICANTLY AFTER ABOUT 15Z...AS LG SCALE SUBSIDENCE AND
SOMEWHAT DRIER WESTERLY FLOW ARRIVES IN WAKE OF SHORTWAVE. SPC
MRGL RISK OF SVR WX ENCOMPASSES EASTERN PA...WHERE THERE COULD BE
ENOUGH DIURNAL HEATING/DESTABILIZATION TO SUPPORT ISOLD SVR WX
ARND MIDDAY. PTSUNNY SKIES AND ENS MEAN 8H TEMPS BTWN 12-14C
SHOULD SUPPORT MAX TEMPS WED FROM THE L70S NW TO M80S LOWER SUSQ
VALLEY.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
MED RANGE GUIDANCE CONTINUES TO SHOW A MEAN UPPER LVL TROUGH JUST
WEST OF PA INTO EARLY NEXT WEEK...SUPPORTING NUMEROUS OPPORTUNITIES
FOR SHOWERS...MAINLY DURING THE PM HOURS. BEST CHANCE OF SHOWERS
WILL COME WITH PASSAGE OF SHORTWAVES THU/SAT/MON. HOWEVER...CAN/T
RULE OUT A SHRA/TSRA ACROSS THE SW COUNTIES FRI/SUN...IN VICINITY
OF STALLED FRONTAL BNDRY. GEFS/ECENS MEAN 8H TEMPS IMPLY TEMPS
FAIRLY CLOSE TO AVERAGE FOR EARLY JULY.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
INCREASING COVERAGE OF CONVECTION /SHOWERS AND ISOLATED-SCTD
STRONG TO POTENTIALLY SVR TSRA/ WILL OCCUR DURING THE AFTERNOON
AND CONTINUE INTO THE EVENING HOURS.

MOST AIRFIELDS OUTSIDE OF THE CONVECTION WILL SEE VFR TO UPPER END
MVFR WITH A 5-10 KT SW SFC WIND. A SLIGHTLY STRONGER SOUTH TO
SSWRLY SFC FLOW OF 10-15 KTS WITH GUSTS AROUND 20 KT WILL PRESIDE
ACROSS THE LOWER SUSQ VALLEY /JUST SOUTH OF A SFC WARM FRONT...AND
EAST OF A DEVELOING LEE SFC TROUGH/.

FLYING CONDITIONS SHOULD SETTLE INTO MAINLY THE MVFR RANGE FOR
TONIGHT AS WINDS LIGHTEN AND MOISTURE REMAINS QUITE HIGH WITH
SCATTERED SHOWERS AND ISOLATED TSRA ACROSS CENTRAL PENN...AND MORE
NUMEROUS SHRA/TSRA IMPACTING THE LOWER SUSQ VALLEY TAF SITES.

AN UNSETTLED PATTERN WITH A SERIES OF FRONTS WILL BE AFFECTING
THE REGION MUCH OF THIS WEEK. THE BEST CHANCES OF RESTRICTIONS
WILL BE TUESDAY INTO WEDNESDAY.

OUTLOOK...
WED...MVFR CIGS LIKELY WEST. OTHERWISE MAINLY VFR. LOCAL
RESTRICTIONS IN SCT SHRA/TSRA.

THU...MAINLY VFR. ISOLATED TSRA MAINLY SOUTH OF I-80.

FRI...MAINLY VFR. ISOLATED TSRA SOUTH.

SAT...MAINLY VFR. CHANCE SHRA/TSRA.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ036-056>059-
063>066.

&&

SYNOPSIS...LAMBERT
NEAR TERM...LAMBERT
SHORT TERM...FITZGERALD
LONG TERM...FITZGERALD/CERU
AVIATION...LAMBERT
Hazardous weather outlook, Jun 30, 2:17 PM EDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
217 PM EDT TUE JUN 30 2015

PAZ004>006-010>012-017>019-024>028-033>035-037-041-042-045-046-
049>053-011830-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-
217 PM EDT TUE JUN 30 2015

...SEVERE THUNDERSTORM WATCH 372 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ036-056>059-063>066-011830-
FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-
LANCASTER-
217 PM EDT TUE JUN 30 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...SEVERE THUNDERSTORM WATCH 372 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 30, 9:28 AM EDT, 5 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
928 AM EDT TUE JUN 30 2015

PAZ042-053-301400-
SULLIVAN PA-COLUMBIA PA-
928 AM EDT TUE JUN 30 2015

...A STRONG THUNDERSTORM WILL AFFECT EASTERN SULLIVAN...AND
NORTHERN COLUMBIA COUNTY UNTIL 1000 AM EDT...

AT 927 AM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
JAMISON CITY...MOVING NORTHEAST AT 40 MPH.

BRIEF...40 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  RICKETTS GLEN STATE PARK AROUND 930 AM EDT.

LAT...LON 4151 7623 4132 7631 4126 7631 4123 7637
      4124 7645 4128 7645 4128 7647 4133 7650
      4155 7627 4154 7622
TIME...MOT...LOC 1327Z 226DEG 36KT 4132 7637

LAMBERT
Special weather statement, Jun 30, 12:00 PM EDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1200 PM EDT TUE JUN 30 2015

PAZ058-059-066-301700-
SCHUYLKILL PA-LANCASTER PA-LEBANON PA-
1200 PM EDT TUE JUN 30 2015

...STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN SCHUYLKILL
COUNTY... NORTHERN LANCASTER COUNTY...AND THE SOUTHEASTERN
HALF OF LEBANON COUNTY UNTIL 100 PM EDT...

AT 1158 AM EDT...DOPPLER RADAR INDICATED A FEW STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR RICHLAND TO MANHEIM...AND MOVING
NORTHEAST AT 25 MPH.

40 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THESE STORMS.

THE STRONG THUNDERSTORMS WILL BE NEAR...
  RICHLAND...MYERSTOWN AND AVON AROUND 1205 PM EDT.
  KLEINFELTERSVILLE AND SCHAEFFERSTOWN AROUND 1225 PM EDT.
  NEWMANSTOWN AND FRIEDENSBURG AROUND 1235 PM EDT.
  RENNINGERS AND SCHUYLKILL HAVEN AROUND 1250 PM EDT.
  ORWIGSBURG AROUND 1255 PM EDT.
  MCKEANSBURG AND NEW PHILADELPHIA AROUND 100 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE AUBURN...AVON
HEIGHTS...BROCKTON...CRESSONA AND DEER LAKE.

THIS INCLUDES THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 261 TO 281.

LAT...LON 4064 7600 4057 7602 4058 7604 4053 7617
      4051 7631 4042 7632 4029 7612 4017 7620
      4004 7650 4018 7656 4023 7653 4045 7637
      4043 7632 4052 7631 4076 7609 4069 7585
TIME...MOT...LOC 1558Z 213DEG 22KT 4035 7629 4016 7639

LAMBERT
Special weather statement, Jun 30, 2:46 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
246 PM EDT TUE JUN 30 2015

PAZ027-028-050-301930-
MIFFLIN PA-JUNIATA PA-SNYDER PA-
246 PM EDT TUE JUN 30 2015

...A STRONG THUNDERSTORM WILL AFFECT MIFFLIN...JUNIATA...AND SNYDER
COUNTIES UNTIL 330 PM EDT...

AT 246 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
REEDSVILLE...MOVING EAST AT 20 MPH.

40 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  ALFARATA AND REEDS GAP STATE PARK AROUND 300 PM EDT.
  BELLTOWN AROUND 310 PM EDT.
  MCCLURE AROUND 325 PM EDT.
  MCALISTERVILLE AND SNYDER-MIDDLESWART STATE PARK AROUND 330 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE MAITLAND...MIFFLIN...
MIFFLINTOWN...SIGLERVILLE AND WAGNER.

LAT...LON 4060 7765 4067 7767 4075 7762 4082 7725
      4053 7725
TIME...MOT...LOC 1846Z 260DEG 18KT 4067 7755

RXR
Special weather statement, Jun 30, 2:56 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
256 PM EDT TUE JUN 30 2015

PAZ064-065-301945-
YORK PA-ADAMS PA-
256 PM EDT TUE JUN 30 2015

...A STRONG THUNDERSTORM WILL AFFECT YORK...AND ADAMS COUNTIES UNTIL
345 PM EDT...

AT 255 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
ASPERS...MOVING EAST AT 20 MPH.

40 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  HAMPTON AND NEW OXFORD AROUND 315 PM EDT.
  LAKE MEADE AROUND 320 PM EDT.
  EAST BERLIN AROUND 325 PM EDT.
  YORK AIRPORT AND SPRING GROVE AROUND 340 PM EDT.
  DOVER...WEIGELSTOWN AND SHILOH AROUND 345 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE ABBOTTSTOWN...
BENDERSVILLE...BIGLERVILLE...HEIDLERSBURG AND HUNTERSTOWN.

LAT...LON 3981 7721 3987 7732 3999 7726 4012 7684
      3983 7676
TIME...MOT...LOC 1855Z 253DEG 18KT 3991 7718

RXR

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 9:28 AM EDTSpecial Weather StatementCTPSullivan32 min
Jun 30, 12:00 PM EDTSpecial Weather StatementCTPLebanon60 min
Jun 30, 12:51 PM EDTAreal Flood AdvisoryCTPLebanon3 hr
Jun 30, 1:06 PM EDTSevere Thunderstorm WarningCTPLancaster, York54 min
Jun 30, 1:20 PM EDTAreal Flood AdvisoryCTPSchuylkill3 hr
Jun 30, 1:23 PM EDTAreal Flood AdvisoryCTPBlair, Huntingdon3 hr
Jun 30, 1:35 PM EDTAreal Flood AdvisoryCTPLancaster, York3 hr
Jun 30, 1:54 PM EDTSevere Thunderstorm WarningCTPLancaster, York66 min
Jun 30, 1:59 PM EDTAreal Flood AdvisoryCTPCentre, Huntingdon, Mifflin3 hr
Jun 30, 2:05 PM EDTTornado WarningCTPLancaster25 min
Jun 30, 2:14 PM EDTFlash Flood WatchCTPAdams, Cumberland, Dauphin, Franklin, Lancaster, Lebanon and 3 more13 hr
Jun 30, 2:26 PM EDTFlash Flood WarningCTPLancaster, York3 hr
Jun 30, 2:46 PM EDTSpecial Weather StatementCTPJuniata44 min
Jun 30, 2:56 PM EDTSpecial Weather StatementCTPAdams49 min
Jun 30, 3:28 PM EDTTornado WarningCTPSnyder, Union47 min
Jun 30, 3:43 PM EDTSpecial Weather StatementCTPAdams32 min
Jun 30, 3:47 PM EDTSpecial Weather StatementCTPSchuylkill43 min
Jun 30, 3:58 PM EDTFlash Flood WarningCTPSchuylkill3 hr
Jun 30, 4:05 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland55 min
Jun 30, 4:12 PM EDTAreal Flood AdvisoryCTPClearfield, Elk3 hr
Jun 30, 4:19 PM EDTSpecial Weather StatementCTPLebanon56 min
Jun 30, 4:24 PM EDTSevere Thunderstorm WarningCTPSchuylkill66 min
Jun 30, 4:42 PM EDTAreal Flood AdvisoryCTPNorthumberland, Snyder3 hr
Jun 30, 4:43 PM EDTSevere Thunderstorm WarningCTPLancaster, Lebanon77 min
Jun 30, 5:04 PM EDTAreal Flood AdvisoryCTPLancaster, Lebanon3 hr
Jun 30, 5:37 PM EDTAreal Flood AdvisoryCTPCameron, Clinton, Lycoming, Potter, Tioga3 hr
Jun 30, 5:53 PM EDTSpecial Weather StatementCTPAdams22 min
Jun 30, 6:03 PM EDTSpecial Weather StatementCTPCentre27 min
Jun 30, 6:10 PM EDTSpecial Weather StatementCTPLancaster35 min
Jun 30, 7:13 PM EDTSpecial Weather StatementCTPUnion62 min
Jun 30, 7:29 PM EDTSpecial Weather StatementCTPLancaster76 min
Jun 30, 7:55 PM EDTSpecial Weather StatementCTPBlair, Cambria65 min
Jun 30, 7:57 PM EDTSpecial Weather StatementCTPLycoming, Mifflin, Montour, Northumberland, Snyder, Sullivan and 1 more63 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.